# SDR C2XA037

- Difficulty date: March 22, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 11,339 hours, 9,353 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Gusset
- Part number: 14522460015
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION, A GOUGE WAS DISCOVERED ON THE TOP CAP LOCATED IN THE GALLEY AREA, JUST AFT OF THE FWD. DIGITAL. THE AFT GUSSET WAS REMOVED AND REPLACED IAW THE EMB 135/145 SRM 5170-02. ACFT. WAS RELEASED FOR SERVICE AFTER THE COMPLETION OF THE 3C CHECK.
